Alert archive / Ohio / Wind Advisories in 2025

Wind Advisory 1, NWS Wilmington, OH

February 27, 202522 counties in Ohio; 8 counties in Indiana; 8 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Feb 27, 2025, 2:14 PM EST for 22 counties in Ohio; 8 counties in Indiana; 8 counties in Kentucky. It took effect at Feb 28, 2025, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2025, 2:14 PM EST (19:14 UTC)
In effect from
Feb 28, 2025, 10:00 AM EST
Expired
Feb 28, 2025, 7:00 PM EST
In force
9 hr
Issued by
NWS Wilmington, OH
All 38 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

068 
WWUS71 KILN 271914
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
214 PM EST Thu Feb 27 2025

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
280400-
/O.NEW.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton-
Including the cities of Connersville, Plain City, West College
Corner, Downtown Columbus, Oxford, St. Marys, Middletown,
Springfield, Beavercreek, London, Washington Court House, Sidney,
Kettering, West Jefferson, Delaware, Springboro, New Bremen,
Greenville, Bellefontaine, Richmond, Troy, Fairfield, Mason,
Xenia, Blanchester, Ada, Piqua, Eaton, Downtown Dayton, Hamilton,
Kenton, Wapakoneta, Celina, Franklin, Urbana, Landen, Liberty,
Lebanon, Wilmington, Marysville, Brookville, Tipp City, Fairborn,
Coldwater, Minster, and Camden
214 PM EST Thu Feb 27 2025

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Indiana and 
  central, southwest, and west central Ohio.

* WHEN...From 10 AM to 7 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

NWS
5 follow-up statements
281 
WWUS71 KILN 280145
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
845 PM EST Thu Feb 27 2025

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
281000-
/O.CON.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton-
Including the cities of Franklin, Wilmington, Delaware, Ada,
Springboro, St. Marys, West College Corner, Eaton, Springfield,
Hamilton, Minster, London, Plain City, Xenia, Middletown, Camden,
Beavercreek, Sidney, Fairfield, Brookville, Richmond, Marysville,
Fairborn, Mason, Lebanon, Kenton, New Bremen, Washington Court
House, Liberty, West Jefferson, Troy, Blanchester, Downtown
Dayton, Celina, Kettering, Coldwater, Wapakoneta, Bellefontaine,
Downtown Columbus, Piqua, Oxford, Urbana, Landen, Tipp City,
Greenville, and Connersville
845 PM EST Thu Feb 27 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Indiana and 
  central, southwest, and west central Ohio.

* WHEN...From 10 AM to 7 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

Campbell
980 
WWUS71 KILN 280753
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
253 AM EST Fri Feb 28 2025

INZ073>075-080-KYZ089>096-OHZ077-078-281600-
/O.EXA.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Hamilton-Clermont-
Including the cities of Dayton, Newport, Mount Carmel, Dillsboro,
Falmouth, Carrollton, Alexandria, Williamstown, Rising Sun,
Milford, Summerside, Oakbrook, Withamsville, Butler, Vevay, Mount
Repose, Independence, Hidden Valley, Bellevue, Fort Thomas,
Owenton, Downtown Cincinnati, Lawrenceburg, Crittenden,
Burlington, Aurora, Florence, Greendale, Osgood, Erlanger,
Covington, Dry Ridge, Highland Heights, Day Heights, Batesville,
Bright, Warsaw, Mulberry, Versailles, and Milan
253 AM EST Fri Feb 28 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS 
EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts around 45 mph 
  expected.

* WHERE...Portions of southeast Indiana, northern Kentucky, and 
  southwest Ohio.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072-
281600-
/O.CON.KILN.WI.Y.0001.250228T1500Z-250301T0000Z/
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Preble-Montgomery-Greene-Fayette-Butler-Warren-Clinton-
Including the cities of Greenville, Minster, London, Piqua,
Sidney, Bellefontaine, St. Marys, Middletown, Oxford, Wilmington,
West College Corner, Connersville, Delaware, Plain City,
Beavercreek, Kettering, Springfield, Downtown Columbus, Mason,
Blanchester, Marysville, Ada, Landen, Coldwater, Wapakoneta,
Richmond, Lebanon, Washington Court House, Xenia, Fairfield,
Brookville, Kenton, Tipp City, Downtown Dayton, Fairborn, West
Jefferson, Springboro, Troy, Celina, Liberty, Franklin, Camden,
New Bremen, Hamilton, Urbana, and Eaton
253 AM EST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM 
EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Indiana and 
  central, southwest, and west central Ohio.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

Hickman
875 
WWUS71 KILN 281502
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1002 AM EST Fri Feb 28 2025

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>055-060>063-070>072-077-078-282315-
/O.CON.KILN.WI.Y.0001.000000T0000Z-250301T0000Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware-Miami-
Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Osgood, Bright, Lawrenceburg, Hidden Valley, Greendale, Aurora, 
Dillsboro, Rising Sun, Vevay, Carrollton, Warsaw, Florence, 
Burlington, Oakbrook, Covington, Erlanger, Independence, Newport,
Fort Thomas, Highland Heights, Bellevue, Dayton, Alexandria, 
Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, 
Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, 
New Bremen, Minster, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, 
Downtown Columbus, Eaton, Camden, Downtown Dayton, Kettering, 
Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Landen, 
Springboro, Franklin, Wilmington, Blanchester, 
Downtown Cincinnati, Milford, Summerside, Mount Carmel, 
Mount Repose, Withamsville, Mulberry, and Day Heights
1002 AM EST Fri Feb 28 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Indiana and 
  central, southwest, and west central Ohio.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
889 
WWUS71 KILN 281957
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
257 PM EST Fri Feb 28 2025

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>055-060>063-070>072-077-078-010000-
/O.CON.KILN.WI.Y.0001.000000T0000Z-250301T0000Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-Clark-Madison-Franklin-Preble-Montgomery-Greene-Fayette-
Butler-Warren-Clinton-Hamilton-Clermont-
Including the cities of Fairborn, Covington, Wilmington, Celina,
Warsaw, Coldwater, Connersville, Florence, Downtown Cincinnati,
Newport, Oxford, New Bremen, Piqua, Marysville, Lebanon, Minster,
Franklin, Beavercreek, Troy, Liberty, Erlanger, Urbana, Sidney,
Xenia, Blanchester, Aurora, West College Corner, Williamstown,
Versailles, Landen, Mount Carmel, Camden, Ada, Fort Thomas,
Carrollton, Delaware, Mulberry, Butler, Bellevue, Milan,
Greendale, Springfield, Milford, Summerside, Day Heights,
Lawrenceburg, Downtown Dayton, Highland Heights, Mason,
Dillsboro, Kettering, Owenton, Falmouth, Hamilton, Richmond,
London, Burlington, Independence, Crittenden, Dayton, Fairfield,
Kenton, Withamsville, St. Marys, Brookville, Plain City, Dry
Ridge, Greenville, Bellefontaine, Tipp City, Hidden Valley,
Batesville, Springboro, Alexandria, West Jefferson, Rising Sun,
Downtown Columbus, Oakbrook, Eaton, Osgood, Mount Repose, Bright,
Middletown, Wapakoneta, Washington Court House, and Vevay
257 PM EST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of east central and southeast Indiana, northern 
  Kentucky, and central, southwest, and west central Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

AR
144 
WWUS71 KILN 282349
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
649 PM EST Fri Feb 28 2025

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>055-060>063-070>072-077-078-010100-
/O.EXP.KILN.WI.Y.0001.000000T0000Z-250301T0000Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-Clark-Madison-Franklin-Preble-Montgomery-Greene-Fayette-
Butler-Warren-Clinton-Hamilton-Clermont-
Including the cities of Plain City, Newport, Coldwater, Osgood,
Brookville, Hidden Valley, Aurora, Springboro, Ada, Downtown
Dayton, Mason, Day Heights, Falmouth, Williamstown,
Bellefontaine, Blanchester, Beavercreek, Wilmington, Fairfield,
Richmond, Urbana, Oxford, Mulberry, Sidney, Fort Thomas,
Covington, Downtown Cincinnati, Highland Heights, Bellevue, St.
Marys, Oakbrook, London, Wapakoneta, Minster, Springfield, Rising
Sun, Crittenden, Kettering, Franklin, Dayton, Alexandria,
Washington Court House, West Jefferson, Fairborn, Eaton,
Delaware, Florence, Milford, Mount Repose, Batesville,
Marysville, Liberty, Middletown, Connersville, Dillsboro,
Independence, Warsaw, Milan, Greenville, Lebanon, Burlington,
Vevay, Tipp City, Piqua, Kenton, Troy, Xenia, Dry Ridge,
Versailles, Camden, Owenton, Greendale, Celina, Summerside,
Carrollton, Mount Carmel, Withamsville, Hamilton, West College
Corner, Butler, Erlanger, Downtown Columbus, Landen,
Lawrenceburg, New Bremen, and Bright
649 PM EST Fri Feb 28 2025

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

Wind gusts have subsided and will continue to weaken this evening. 

$$

Campbell

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:25 PM EST, 49 minutes earlier.

Area forecast discussion, Feb 27, 1:25 PM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
125 PM EST Thu Feb 27 2025

.SYNOPSIS...
Low pressure and a cold front will exit to the east through
sunrise. A weak cold front will then move southeast across the
region this afternoon into early evening. High pressure will
briefly visit the area overnight into the first part of Friday.
The high will then be followed by strong low pressure moving
east across the Great Lakes later Friday into Friday night, in
which its attendant cold front will move southward through the
region Friday night. Near to above normal temperatures Thursday
and Friday will become below normal over the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
No significant changes were needed for the morning update. Upper
trough will swing through the Great Lakes and middle Ohio Valley
this afternoon. Cold air aloft associated with this feature will
provide some instability and lead to the development of showers
and a few storms. Small hail and/or graupel is possible as
well.

Tight pressure gradient will continue through the day causing
westerly gusts above 20 mph at times. Temperatures may lift to
upper 40s through middle 50s before the convection, but will
drop in and around the showers this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
The weak cold front and mid level s/wv will move quickly east
this evening, taking the pcpn with it. Surface high pressure
will then build east into the region. This will result in a
relaxing pressure gradient and a decrease in the gusty winds.
Skies will become partly cloudy north to mostly clear south.
Lows will drop into the upper 20s to the lower 30s.

On Friday, a breezy to windy day is shaping up. The surface
ridge will move quickly to the east. Strong low pressure will
enter the western Great Lakes by the mid morning hours, then it
will progress east/southeast into the central Great Lakes by
evening. We will be located in the warm sector ahead of the lows
attendant cold front. The combination of a tightening surface
pressure gradient and mixing of stronger winds aloft will bring
gusty south to southwest winds, peaking in the mid to late
afternoon. HREF indicates the likelihood of wind gusts reaching
at least 45 mph or higher across west central Ohio and parts of
east central Indiana and central Ohio. Elsewhere, peak wind
gusts will range between 30 and 40 mph. Thus, there will
probably be a wind headline at some point. For now, will
highlight the hazard in the HWO product. Under partly to mostly
sunny skies, highs will range from the lower 50s northeast to
near 60 southwest.

For Friday night, the strong low will move eastward toward New
England, sending the cold front southward across our area. Winds
will veer to the west and northwest with gusts diminishing into
the 15 to 25 mph range. There may be enough moisture associated
with the front for a low chance of pcpn, mainly across central
Ohio. Otherwise, decent CAA will be moving into the region from
the north/northwest. Overnight lows will range from the upper
20s northwest to the upper 30s southeast.

On Saturday, a large scale mid level trough will dig southeast
into the Great Lakes, southeast Canada and New England. CAA will
continue, allowing clouds to develop/thicken in the pattern
across our area. With these stratocumulus clouds intersecting
the dendritic growth zone, and with the cold air moving across
the Great Lakes, believe there will be at least a chance of
flurries. Some isolated snow showers may also be possible given
the shallow instability. Temperatures will not rise much from
morning lows, ranging from the lower 30s north to the lower 40s
south.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Starting off the extended period Saturday night with
convergent, northwesterly flow aloft moving into the CWA coupled
with a 1024 surface high. The strong cold air advection in the
wake of the early weekend shortwave will allow for some chilly
temperatures and Saturday overnight lows might be some of the
coldest all week, falling into the upper teens/low 20s. High
pressure remains in control Sunday, keeping the region dry with
some sunshine, though cold with highs in the 30s.

By Monday, the surface high begins to get shunted east; the
area remains dry, though temperatures warm slightly with
southerly surface flow on the backside of the high.

The next notable system looks to arrive sometime mid-week.
Ensemble guidance continues to slowly hone in on a digging
shortwave trough that will drag quite a robust low pressure
system through the Ohio/ Tennessee Valley region. Although there
are still details to be worked out on timing, right now it
appears that there will be a decent chance for convection and
possibly heavy rain with this system sometime during the
Tuesday- Wednesday time frame. PWATs are forecast to be >300% of
normal and there will be a cranking LLJ moving through
(although, the ILN CWA may end up being displaced from the
strongest winds). Concurrent with that thinking, CIPS analogs
along with CSU machine learning place the highest severe threat
to our south, though day 7 probability forecast does clip the
Tri- State; naturally, this will be a system to watch over the
coming days.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Two periods of weather to discuss in the 18Z TAFs. First, an
upper trough apparent on Channel 8 water vapor imagery across
NW Indiana through central IL will move through our terminals
this afternoon. Cold air aloft will spark showers and a few
storms. Latest high-res guidance continues to focus timing from
20Z through 00Z. Predominant winds outside the convection will
gust to the 20-25 knot range... but gusts to 30 knots are
possible in the more vigorous showers/storms.

Decreasing clouds are expected tonight as the trough exits to
the east and surface high pressure begins to nose in from the
southwest.

Next concern will be increasing southwesterly winds Friday ahead
of a mostly dry clipper-type cold front. Southwest gusts will
increase rather abruptly from west to east starting around 16Z,
with gusts peaking to 30-40 knots in the extended CVG TAF
period.

OUTLOOK...South/southwest winds may gust to around 40 knots on
Friday afternoon. MVFR ceilings possible Friday night into
Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...
SHORT TERM...Hickman
LONG TERM...CA
AVIATION...
Hazardous weather outlook, Feb 27, 4:27 AM EST, 9 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
427 AM EST Thu Feb 27 2025

INZ050-058-059-OHZ026-034-035-042>045-051>053-060-061-281000-
Wayne-Fayette-Union-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Miami-
Champaign-Clark-Preble-Montgomery-
427 AM EST Thu Feb 27 2025

This Hazardous Weather Outlook is for east central Indiana, central
Ohio and west central Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

South to southwest winds may gust between 45 mph and 50 mph Friday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073-074-OHZ046-054>056-062>065-070>072-077-281000-
Franklin-Ripley-Dearborn-Delaware-Madison-Licking-Greene-Fayette-
Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton-
427 AM EST Thu Feb 27 2025

This Hazardous Weather Outlook is for southeast Indiana, central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

South to southwest winds may gust between 35 mph and 45 mph Friday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ075-080-KYZ089>100-OHZ073-074-078>082-088-281000-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
427 AM EST Thu Feb 27 2025

This Hazardous Weather Outlook is for southeast Indiana, northeast
Kentucky, northern Kentucky, central Ohio, south central Ohio and
southwest Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

South to southwest winds may gust between 30 mph and 40 mph Friday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 2:39 PM ESTSpecial Weather StatementILNButler36 min
Feb 27, 2:56 PM ESTSpecial Weather StatementILNHighland34 min
Feb 27, 3:20 PM ESTSpecial Weather StatementILNGreene25 min
Feb 27, 4:11 PM ESTSpecial Weather StatementILNWarren34 min
Feb 27, 4:38 PM ESTSpecial Weather StatementILNClark37 min
Feb 27, 4:40 PM ESTSpecial Weather StatementILNClinton35 min
Feb 27, 4:48 PM ESTSpecial Weather StatementILNMadison27 min
Feb 27, 4:50 PM ESTSpecial Weather StatementILNFranklin25 min
Feb 27, 4:52 PM ESTSpecial Weather StatementILNFairfield23 min
Feb 27, 5:02 PM ESTSpecial Weather StatementILNClermont13 min
Feb 27, 5:03 PM ESTSpecial Weather StatementILNDelaware27 min
Feb 27, 5:10 PM ESTSpecial Weather StatementILNPickaway20 min
Feb 27, 5:16 PM ESTSpecial Weather StatementILNLicking14 min
Feb 27, 5:17 PM ESTSpecial Weather StatementILNFranklin28 min
Feb 27, 5:26 PM ESTSpecial Weather StatementILNFranklin19 min
Feb 27, 5:30 PM ESTSpecial Weather StatementILNLicking15 min
Feb 27, 5:32 PM ESTSpecial Weather StatementILNLicking13 min
Feb 27, 5:42 PM ESTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway33 min
Feb 27, 5:46 PM ESTSpecial Weather StatementILNHardin14 min
Feb 27, 6:11 PM ESTSpecial Weather StatementILNFairfield34 min
Feb 27, 6:37 PM ESTSpecial Weather StatementILNDelaware, Union23 min
Feb 27, 2:55 PM ESTSpecial Weather StatementILNDearborn35 min
Feb 27, 3:32 PM ESTSpecial Weather StatementILNCampbell28 min
Feb 27, 3:55 PM ESTSpecial Weather StatementILNBracken35 min
Feb 27, 3:57 PM ESTSpecial Weather StatementILNBoone33 min
Feb 27, 4:34 PM ESTSpecial Weather StatementILNKenton26 min
Feb 27, 5:09 PM ESTSpecial Weather StatementILNMason21 min
Feb 27, 5:19 PM ESTSpecial Weather StatementILNBracken26 min

Nearby

Wind Advisories in Ohio, 2025Wind Advisories in Indiana, 2025Wind Advisories in Kentucky, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.